Differential inequalities and quasi-normal families

Roi Bar, Jürgen Grahl, Shahar Nevo

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We show that a family F of meromorphic functions in a domain D satisfying (Formula Presented.) (where k and j are integers with (Formula Presented.) are real numbers) is quasi-normal. Furthermore, if all functions in F are holomorphic, the order of quasi-normality of F is at most j-1. The proof relies on the Zalcman rescaling method and previous results on differential inequalities constituting normality.

Original languageEnglish
Pages (from-to)63-71
Number of pages9
JournalAnalysis and Mathematical Physics
Issue number1-2
StatePublished - 25 Jun 2014

Bibliographical note

Publisher Copyright:
© 2013, Springer Basel.


  • Differential inequalities
  • Marty’s theorem
  • Normal families
  • Quasi-normal families
  • Zalcman’s lemma


Dive into the research topics of 'Differential inequalities and quasi-normal families'. Together they form a unique fingerprint.

Cite this